# SDR HALA2021060700083

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 7,502 hours, 1,580 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - BTB ENG 2 FIRE LOOP A FAULT ALERT ILLUMINATED ON TAXI OUT, REPLACED ENG 2 AGB LOOP A PER AMM 26-12-17-400-802-A. OPS TEST OK. OK FOR SVC.
